# SDR AALA951833

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060819104
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 21DEF AND 29DEF FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PASSENGER SEAT ROWS 21DEF AND 29DEF.  SYSTEM GROUND CHECK NORMAL OPERATION.  (X)
